# SDR CA010323007

- Difficulty date: February 1, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Aircraft time: 14,491 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: O-Ring
- Part number: MS2877516
- Condition: Nicked
- Location: Hyd Filter
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) GEAR HANDLE DID NOT RETURN TO NEUTRAL WHEN GEAR SELECTED UP & GEAR UNSAFE LIGHT ON. WHEN GEAR SELECTED DOWN DID NOT GET 3 GREEN LIGHTS ON FIRST ATTEMPT, ON SECOND ATTEMPT GOT 3 GREEN LIGHTS & HANDLE DID NOT RETURN TO NEUTRAL. LANDING WAS UNEVENTFUL. MAINTENANCE INSPECTION REVEALED HOW HYDRAULIC FLUID LEVEL CAUSED BY LEAKING O-RING ON R/H HYDRAULIC FILTER CANISTER, O-RING FOUND NICKED WHEN REMOVED AND INSPECTED.
